# SDR FDEA201107192807

- Difficulty date: July 19, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457922
- Condition: Damaged
- Location: Bs 950 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE SKIN IS DENTED AND CHAFED AT LAP SEAM BS 950, PLUS 10", STRINGER 26L.  CUT OUT DAMAGE AREA IAW SRM 53-30-3 FIG.14.  FABRICATED REPAIR PARTS DOUBLER AND STRUCTURAL FILLER IAW SRM 53-30-3 FIG.14 AND 53-30-2 FIG.2.  INSTALLED DOUBLER AND STRUCTURAL FILLER IAW SRM 51-30-2
